Peer review artikel

Hantush Well Function revisited


“In this paper, we comment on some recent numerical and analytical work to evaluate the Hantush Well Function. We correct an expression found in a Comment by Nadarajah [Nadarajah, S., 2007. A comment on numerical evaluation of Theis and Hantush–Jacob well functions. Journal of Hydrology 338, 152–153] to a paper by Prodanoff et al. [Prodanoff, J.A., Mansur, W.J., Mascarenhas, F.C.B., 2006. Numerical evaluation of Theis and Hantush–Jacob well functions. Journal of Hydrology 318, 173–183]. We subsequently derived another analytic representation based on a generalized hypergeometric function in two variables and from the hydrological literature we cite an analytic representation by Hunt [Hunt, B., 1977. Calculation of the leaky aquifer function. Journal of Hydrology 33, 179–183]. We have implemented both representations and compared the results. Using a convergence accelerator Hunt’s representation of Hantush Well Function is efficient and accurate. While checking our implementations we found that Bear’s table of the Hantush Well Function [Bear, J., 1979. Hydraulics of Groundwater. McGraw-Hill, New York, Tables 8–6] contains a number of typographical errors that are not present in the original table published by Hantush [Hantush, M.S., 1956. Analysis of data from pumping tests in leaky aquifers. Transactions, American Geophysical Union 37, 702–714]. Finally, we offer a very fast approximation with a maximum relative error of 0.0033 for the parameter range in the table given by Bear.”

Copyright © 2010 Elsevier B.V. All rights reserved.

(Citaat: Veling, E.J.M., Maas, C. – Hantush Well Function revisited – Journal of Hydrology 393 (2010) 3-4, p.381-388)

Bekijk het artikel
Heeft u een vraag over deze publicatie?